# SDR SWAA2021092104628

- Difficulty date: August 7, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT DEFLECTOR CONTROL RIB THERE IS A CRACKED SEAL RETAINER BRACKET. LOWER SEAL. ; / [01] REMOVED SEAL RETAINER BRACKET AT RT WING DEFLECTOR CONTROL RIB AS PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW SEAL RETAINER BRACKET AS PER B737-700 SRM 51-40-05-0G-0; [03] VERIFIED NEW SEAL RETAINER INSTALLED. OK TO INSTALL IN ORIGINAL POSITION.; [04] INSTALLED SEAL RETAINER BRACKET AT RT WING DEFLECTOR CONTROL RIB AS PER B737-700 SRM 51-40-02-0G-0; [05] REMOVED SEAL RETAINER BRACKET AT RT WING DEFLECTOR CONTROL RIB AS PER B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SEAL RETAINER BRACKET AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED SEAL RETAINER BRACKET AT RT WING DEFLECTOR CONTROL RIB AS PER B737-700 SRM 51-40-02-0G-0; [06] VERIFIED INSTALLATION OF SEAL RETAINER BRACKET AT RIGHT WING DEFLECTOR CONTROL RIB.
